# SDR CA990330002

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7603 · Power Lever
- Part: Sensor
- Condition: Contaminated
- Location: Nr 2 Engine
- Part time: 26,276 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF, NR 2 ENGINE TORQUE ROLLED BACK TO 70 PERCENT FROM 90 PERCENT.  TAKEOFF SENSOR CLEANED.
